In this paper, it is about a theory of double rank-one perturbation of a Hamiltonian system with periodic coefficients. Some reminders of the rank-one perturbation and an adaptation of a theorem given [C. Mehl, et al., Linear Algebra Appl. J., 435(2011), 687-716] to the cases of symplectic matrices have been made.

How to Cite
DOSSO, Mouhamadou. Generic Rank-2 Perturbation of Hamiltonian Systems with Periodic Coefficients. Global Journal of Science Frontier Research, [S.l.], feb. 2021. ISSN 2249-4626. Available at: <https://journalofscience.org/index.php/GJSFR/article/view/2888>. Date accessed: 20 jan. 2022.